Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Getting head pain and cloudy feeling in head when stressed. CT scan done. Could it be anxiety?

User rating for this question
Very Good
Answered by

Practicing since : 1974
Answered : 125 Questions
I recently went through a very traumatic even in the past year, I lost my sister at a young age and was the one who found her dead in her bed. Sine then I have been going full steam ahead with work and when I get stressed I find myself having a variety of symptoms. Sharp head pains, pain when going up the stairs ( sometimes) and a cloudy feeling in my head. However the pain does not last long and very much relieves itself when the situation is over or when I cry. i also feel as if I am confused and having trouble remembering things. I had a CT scan done in March because I was concerned and everythign came back normal. I am not awakened by headaches or have any nausea or vomiting or vision problems, balance problems etc.

I have suffered from GAD since I was 11 ( 31 now) and have been on and off zoloft and lexapro in that time. I am not currently taking anything.

My question is, could these symptoms be a result of anxiety, grief and stress, or should I seek further medical treatment?
Posted Sat, 18 Aug 2012 in Brain and Spine
Answered by Dr. Pratap Sanchetee 2 hours later

Thanks for writing in.

1 Your symptoms can be explained with anxiety and depression.

2 In view of persistence of symptoms which has effect on your normal functioning, I suggest you to have a consultation with psychiatrist.

3 One observation: Drugs such as Zolft and Lexapro are to be taken under guidance of your doctor only and on a continum basis and not as and when needed.

Above answer was peer-reviewed by
Follow-up: Getting head pain and cloudy feeling in head when stressed. CT scan done. Could it be anxiety? 11 minutes later
Do you think since I had a CT scan in March and everything was normal I should concentrate more on my mental health and stop focusing on the physical symptoms?

I only take the Zoloft and Lexapro under doctors care. I have not been on either drug since April 2011, before this traumatic experience happened.

Thank you for answering my questions.
Answered by Dr. Pratap Sanchetee 9 hours later

Thanks for writing back

In all probability you need to concentrate on mental health as these symptoms appear to be related to anxiety and /or depression

I suggest you see a psychiatrist and a therapist. I am sure you'd be feeling much better very soon.
Let me know if you have any more concerns.
Dr. Pratap
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor